Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Sporadic and irrelevant prime divisors


Authors: Stephen McAdam and L. J. Ratliff
Journal: Trans. Amer. Math. Soc. 303 (1987), 311-324
MSC: Primary 13E05; Secondary 13A15
MathSciNet review: 896024
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ I$ represent a regular ideal in a Noetherian ring $ R$. If $ W$ is a finite set of prime ideals in $ R$, some conditions on $ W$ are given assuring that an $ I$ can be found such that $ W$ is exactly the set of primes which are in $ \operatorname{Ass} R/I$ but not in $ \operatorname{Ass} R/{I^n}$ for all large $ n$. Furthermore, if $ I$ is fixed, and if $ P$ is a prime ideal containing $ I$, some conditions are given assuring that in the Rees ring $ {\mathbf{R}} = R[u,\,It],\,(u,\,P,\,It){\mathbf{R}}$ is a prime divisor of $ u{\mathbf{R}}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13E05, 13A15

Retrieve articles in all journals with MSC: 13E05, 13A15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1987-0896024-9
PII: S 0002-9947(1987)0896024-9
Keywords: Analytic spread, form ring, integral closure of an ideal, local ring, Noetherian ring, prime divisor, projectively equivalent ideals, reduction of an ideal, Rees ring, superficial element
Article copyright: © Copyright 1987 American Mathematical Society